# SDR CALA2020072701070

- Difficulty date: July 20, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 66,484 hours, 23,971 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Precooler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE  FIRE LIGHT ILLUMINATED AFTER PARKING AT GATE.   ENGINES WERE SHUT DOWN BOTH ENG 2 BOTTLES DISCHARGED.   REPLACED BOTH BOTTLES. AND CLAMP ON PRECOOLER. HAD EVIDENCE OF HUGE LEAK. . ALL SYSTEMS TESTED ON  FIRE DETETION TESTED OK.
